Liver dysfunctions

Questions and answers on "Liver dysfunctions"

I have a moderate form of pruigo nodularis on my legs that is slowly healing but recently the skin under my fingernails has started turning a...

doctor1 MD

Hello and thanks you for your query. I am Dr. Rommstein and I will try to help you as much as I can with my answer.
if you don't have jaundice and...

Read Full Thread   Ask a Doctor Now

hi doctor, i have liver dysfunction after taking mext. now doctor stopped mext but prescibed sazo, defza and hcqs.Can i take these drugs with such...

doctor1 MD

Hi and welcome to HCM. Thank you for your query.
There are no alternatives unfortunately. These are medicines with bad effect on liver and you just...

Read Full Thread   Ask a Doctor Now

I have been losing a lot of wight very fast. I have bruising all over my legs. my eyes are turning yellow and I cant eat without having to run to...

doctor1 MD

Brief Answer:
Liver dysfunction

Detailed Answer:
Hi,

Welcome to Healthcare Magic!

The symptoms that you have described are suggestive of a liver...

Read Full Thread   Ask a Doctor Now

Recent questions on  Liver dysfunctions

doctor1 MD

My mom is having swelling all over the body especially on her face, legs and ankles..we got her Kidney function test, Liver function test , Lipid...

doctor1 MD

Hello I had abdominoplasty three weeks ago.I had a marcane pain buster after surgery for a few days and never experienced much p ain at all since...

doctor1 MD

I have igg deficiency, asthma , and I have pain between my shoulders in my back. My stool has little white balls in it and I feel short of breath....

doctor1 MD

I have been experiencing indigestion like symptoms and nausea after meals. My doctor recently did some tests. WBC are mildly elevated, RBC is low,...

doctor1 MD

lower sternal to just center of bosom, quick stab of pain approximatly 15 x daily, no injury , no pointers as to why, has been existing and...

doctor1 MD

Hi, I am a 23 years old male, working in an MNC. For the last few years(5-6) I am having some physical and psychological problems. 1. Physical...

doctor1 MD

I had i kidney transplant a year ago i have awelling in both calf muscles ist no a dvt or my kidney or my liver could it be my meds?

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Medical Topics